# SDR UALA2009031000688

- Difficulty date: March 1, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 50,543 hours, 18,751 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: 24
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PRESSURE GAUGE.  REMOVED AND REPLACED SLIDE-RAFT ASSY.
